A Caltech Library Service

Some properties of spherical harmonics

Bateman, H. (1930) Some properties of spherical harmonics. Bulletin of the American Mathematical Society, 36 (4). pp. 306-314. ISSN 0002-9904. doi:10.1090/s0002-9904-1930-04941-1.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


A Newtonian potential V(x, y, z) can often be derived from a four-dimensional potential W(x, y, z, w) by forming the definite integral V = 1/π ∫^∞_(-∞)Wdw.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1930 American Mathematical Society. Presented to the Society, June 20, 1929.
Issue or Number:4
Record Number:CaltechAUTHORS:20200410-102857453
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:102483
Deposited By: Tony Diaz
Deposited On:10 Apr 2020 18:00
Last Modified:16 Nov 2021 18:12

Repository Staff Only: item control page